Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 9 > No. 5


Approximation of Hamiltonian Systems using an Alternative Variational Technique

PP: 2389-2394
Sergio Amat, M. Josť Legaz, Pablo Pedregal,
Hamiltonian systems are related to numerous areas of mathematics and have a lot of application branches, such as classical and quantum mechanics, statistics, optical, astronomy, molecular dynamic, plasma physics, etc. In general, the integration of these systems requires the use of geometric integrators. In this paper, we introduce a new variational approach for models which are formulated naturally as conservative systems of ODEs, most importantly Hamiltonian systems. Our variational method for Hamiltonian systems, which is proposed here, is in some sense symplectic and energy preserving. In addition to introducing the technique, we briefly indicate its most basic properties, and test its numerical performance in some simple examples

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved